Georgia, 2010

Hail and Damaging Winds in Georgia, July 9, 2010

July 9, 2010 · NWS FFC · 21 events in 16 counties and zones

An unusually strong cold front was approaching Georgia from the northwest as the subtropical ridge retrograded west into Texas. A disturbance in the increasingly stronger northwest flow aloft combined with the unstable, hot surface air mass to support the development of widespread thunderstorms during the afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$812,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

An unusually strong cold front was approaching Georgia from the northwest as the subtropical ridge retrograded west into Texas. A disturbance in the increasingly stronger northwest flow aloft combined with the unstable, hot surface air mass to support the development of widespread thunderstorms during the afternoon and evening. Many of the thunderstorms produced damaging wind gusts downing numerous trees and power lines, especially across north Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 9, 12:55 PM EST, 50 minutes earlier.

Area forecast discussion, Jul 9, 12:55 PM EST, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT FRI JUL 9 2010

.UPDATE...
N GA STILL THE TARGET AREA FOR SCATTERED AFTERNOON SHOWERS AND
THUNDERSTORMS WITH POTENTIAL FOR WIDELY VARYING TEMPERATURES DUE TO
THE CONVECTION. OTHERWISE HOT TEMPERATURES CONTINUING THIS
AFTERNOON.

BDL

&&

.PREVIOUS DISCUSSION... /ISSUED 536 AM EDT FRI JUL 9 2010/

SHORT TERM /TODAY THROUGH SUNDAY/...
MODELS CONTINUE TO SHOW THE UPPER RIDGE SHIFTING SOUTHWEST DURING
THE PERIOD AS AN UPPER TROUGH MOVES ACROSS THE GREAT LAKES...AND AN
UPPER LOW MEANDERING NEAR THE MID ATLANTIC COAST WEAKENS AND GETS
ABSORBED BY THE MEAN TROUGH. MEANWHILE...SURFACE RIDGE WEAKENS AND
ALSO GETS PUSHED SOUTHWESTWARD AS A COLD FRONT DRIFTS SOUTHEAST
FROM THE OH/TN VALLEY REGION. MODELS SIMILAR WITH THIS BOUNDARY
PUSHING INTO NORTH GEORGIA LATE TONIGHT/EARLY SATURDAY ... THEN
SETTLING INTO SOUTH GEORGIA BY SUNDAY. LOOK FOR PRECIP CHANCES TO
BE ON THE INCREASE...ESPECIALLY ACROSS NORTH GEORGIA...THIS
AFTERNOON INTO THE EVENING AND WILL SHOW POPS GENERALLY FROM THE
GOOD CHANCE RANGE EXTREME NORTH TO SLIGHT CHANCE CENTRAL SECTIONS.
WITH REMNANTS OF BOUNDARY OVER THE AREA SATURDAY...GOOD CHANCE
POPS SEEM IN ORDER FOR MUCH OF THE COUNTY WARNING AREA...BUT AS
THE BOUNDARY SINKS INTO CENTRAL GEORGIA SATURDAY NIGHT WILL SHOW A
DIMINISHING TREND ACROSS THE NORTH WITH BEST POPS ACROSS CENTRAL
SECTIONS. WITH THE FRONT ACROSS SOUTH GEORGIA SUNDAY WILL
CONTINUE LOW POPS ONLY ACROSS CENTRAL GEORGIA. HOT TEMPS AGAIN
TODAY BUT WITH CLOUDS AND SCATTERED PRECIP...STILL NOT LOOKING FOR
ANY RECORDS TO BE TIED OR BROKEN. LIKEWISE...CLOUDS AND SCATTERED
PRECIP SHOULD KEEP TEMPS CLOSER TO MORE NORMAL LEVELS ON SATURDAY.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
EXTENDED A BIT TRICKY WITH LATEST RUN OF MODELS INDICATING THE WEAK
BOUNDARY BEGINNING TO DRIFT BACK TO THE NORTH SUNDAY NIGHT/MONDAY...
WHICH WOULD PUT NORTH GEORGIA BACK INTO THE WARM/MOISTER AIR. WILL
KEEPS POPS GENERALLY IN THE SLIGHT CHANCE RANGE FOR NOW UNTIL WE CAN
GET A BETTER HANDLE. NONETHELESS...MAY BE GETTING INTO BETTER
CHANCES FOR PRECIP TUESDAY INTO THURSDAY WITH MODELS INDICATING
ANOTHER FRONT PUSHING INTO THE TN VALLEY. SLIGHTLY ABOVE NORMAL
TEMPS LOOK TO BE IN THE CARDS FOR MUCH OF THE PERIOD.

49

AVIATION...
VFR CEILINGS AND VISIBILITIES ARE EXPECTED TO PREDOMINATE ACROSS THE
FORECAST AREA THROUGH THE FORECAST AREA PERIOD OUTSIDE OF CONVECTIVE
ACTIVITY. SCATTERED AREAS OF MVFR VISIBILITIES...GENERALLY BETWEEN
4SM AND 6SM...ARE EXPECTED. OF COURSE MVFR TO BRIEF...LOCAL IFR
CEILINGS AND VISIBILITIES ARE EXPECTED IN VICINITY OF ANY
CONVECTION. CONFIDENCE IS RELATIVELY HIGH CONCERNING CEILINGS AND
VISIBILITIES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING...GENERALLY BETWEEN 18Z ANS 02Z. CONFIDENCE IN ANY SINGLE
TAF SITE EXPERIENCING THUNDER IS MEDIUM AT BEST AT THIS TIME SO I AM
GOING WITH A CB TAG ON THE CLOUD GROUP TO BEGIN AND WILL AMEND AS
NEEDED FOR INDIVIDUAL SITES. AS THE FRONTAL BOUNDARY SETTLES INTO
THE HEART OF THE FORECAST AREA SATURDAY...COVERAGE INCREASES ENOUGH
FOR PROB30 14Z THROUGH 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  72  91  70  94 /  30  30  50  30  10
ATLANTA         94  74  88  72  93 /  30  30  50  20  10
BLAIRSVILLE     86  72  83  65  86 /  30  40  40  20  10
CARTERSVILLE    93  72  87  67  94 /  30  30  50  20  10
COLUMBUS        99  75  92  73  95 /  20  20  50  30  20
GAINESVILLE     94  73  88  70  92 /  30  30  50  20  10
MACON          100  74  93  72  95 /  20  20  50  30  20
ROME            95  73  89  68  96 /  40  40  40  10  10
PEACHTREE CITY  95  71  89  67  94 /  20  20  50  30  10
VIDALIA        101  76  94  75  95 /  10  10  40  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 9, 5:15 AM EST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 AM EDT FRI JUL 9 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
610 AM EDT FRI JUL 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED IN PORTIONS OF NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY SHIFT TO THE SOUTHWEST AS A WEAK
FRONTAL BOUNDARY APPROACHES NORTHWEST GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING.

.DISCUSSION...
THE COLD FRONTAL BOUNDARY DRAPED ACROSS THE TENNESSEE AND OHIO
RIVER VALLEYS WILL PUSH INTO NORTH GEORGIA BY TONIGHT. THE
FRONT SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS
NORTH GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH THE BEST
INSTABILITY WILL STAY NORTH AND WEST OF THE STATE...NORTHWEST
GEORGIA CAN EXPECT TO SEE CAPE VALUES NEAR 1500 AND LIFTED INDEX
VALUES OF -4 THIS AFTERNOON. THIS SHOULD BE ENOUGH TO FUEL
SCATTERED THUNDERSTORMS ACROSS NORTH GEORGIA...AND ISOLATED
THUNDERSTORMS ACROSS THE ATLANTA METRO AREA AND SOUTHWARD.
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT AS THE
FRONT PUSHES THROUGH THE STATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY...A SLIGHT
CHANCE MONDAY...AND A CHANCE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 1:02 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT FRI JUL 9 2010

GAZ089-090-091900-
202 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTAHOOCHEE AND
MUSCOGEE COUNTIES UNTIL 300 PM EDT...

AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARTER ACRES...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTAHOOCHEE AND MUSCOGEE COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAINT MARYS HILLS...
BENNING PARK...CARTER ACRES...FORT BENNING/LAWSON ARMY AIR FIELD...
BENNING HILLS...BATTLE PARK...CUSTER ROAD TERRACE...VISTA TERRACE...
SAND HILL...NORTH FORT BENNING...JAMESTOWN/SOUTH FORT BENNING...
CUSSETA...CHRISTOPHER...MANTA AND RENFROE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

The radar

The Atlanta radar (KFFC), 123 km away, was scanning. The volume nearest the first event began at 18:43 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 3 lightning, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Pickens

When
July 9, 1:45 PM EST to 1:47 PM EST
Where
Pickens County, 5 mi W of Jasper to 4.5 mi W of Jasper
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
34.470, -84.508

A storm spotter reported that two large pine trees were snapped, numerous large branches were down, and more than 50 percent of the shingles were peeled from a home's roof. The spotter estimated that wind gusts were 60 mph or greater.

Lightning, Cobb

When
July 9, 2:06 PM EST
Where
Cobb County, 2.21 mi N of Due West
Property damage
$25,000
Reported by
Newspaper
Coordinates
34.002, -84.669

The Atlanta Journal-Constitution reported that yet a third home near Kennesaw was struck and set on fire by lightning. This home was located on Stilesboro Drive. Again, no specific details were provided regrading damages to the home.

Lightning, Cobb

When
July 9, 2:11 PM EST
Where
Cobb County, 2.84 mi ENE of Due West
Property damage
$25,000
Reported by
Newspaper
Coordinates
33.978, -84.621

The Atlanta Journal-Constitution reported that lightning struck a home in the Marietta Country Club neighborhood near Kennesaw. No specific details were provided regarding the fire.

Lightning, Cobb

When
July 9, 2:12 PM EST
Where
Cobb County, 2.88 mi E of Due West
Property damage
$25,000
Reported by
Newspaper
Coordinates
33.978, -84.621

The Atlanta Journal-Constitution reported that a second home, also in the Marietta Country Club neighborhood near Kennesaw, was struck by lightning. Again, no specific details were provided regarding the resulting fire.

Thunderstorm Wind, Gilmer

When
July 9, 4:26 PM EST to 4:28 PM EST
Where
Gilmer County, 1.91 mi WSW of Tails Creek to 1.21 mi N of Kiker
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
34.667, -84.650

The Gilmer County Emergency Management Director reported that 15 to 20 trees were blown down near or along Georgia Highway 282 between Ellijay and Tails Creek near the Murray county line. The roof and a garage door of an Ellijay fire station suffered minor damage.

Thunderstorm Wind, Harris

When
July 9, 4:45 PM EST to 4:47 PM EST
Where
Harris County, 2.65 mi E of Clines Crossroads to 2 mi ESE of Pine Mtn Vly
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
County Official
Coordinates
32.728, -84.975

The Harris County 911 Center reported that at least six trees were blown down around the county. Trees were down on Georgia Highway 116, Macedonia Road, Trammell Mill Road, and Coal Springs Road.

Hail, Meriwether

When
July 9, 5:32 PM EST to 5:35 PM EST
Where
Meriwether County, 1 mi N of Woodbury to Imlac
Measured
0.75 in hail
Reported by
Public
Coordinates
32.995, -84.580

The public observed penny-sized hail near Woodbury.

Thunderstorm Wind, Meriwether

When
July 9, 5:34 PM EST to 5:42 PM EST
Where
Meriwether County, Woodbury to Gay
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
32.980, -84.580

The public reported that several trees and power lines were down in the east central portion of the county, near Woodbury.

Thunderstorm Wind, Bartow

When
July 9, 5:55 PM EST to 6:04 PM EST
Where
Bartow County, Cassville to Cartersville
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
County Official
Coordinates
34.250, -84.850

The Bartow County 911 Center reported that several trees and power lines were down around Cartersville.

Thunderstorm Wind, Cherokee

When
July 9, 5:55 PM EST to 6:25 PM EST
Where
Cherokee County, 3 mi N of Waleska to 4 mi SW of Canton
Measured
51 kt (59 mph) measured gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
34.363, -84.550

The Cherokee County Emergency Management Director reported that at least five trees and one power line were down from the north central part of the county near Waleska to Canton in the central part of the county. The power line was down southwest of Canton along Bells Ferry Road. A wind gust of 59 mph was measured on weather equipment located at the Emergency Operations Center in Canton.

Hail, Paulding

When
July 9, 6:35 PM EST to 6:37 PM EST
Where
Paulding County, 2 mi W of Hiram to Hiram
Measured
1 in hail
Reported by
Public
Coordinates
33.870, -84.785

The public observed quarter-sized hail in the Hiram area.

Thunderstorm Wind, Paulding

When
July 9, 6:35 PM EST to 6:47 PM EST
Where
Paulding County, 0.86 mi SW of Pumpkin to 0.86 mi SSE of Hiram
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
33.910, -84.890

The public reported that well over a dozen trees were snapped off approximately 15 feet above the ground or uprooted in eastern and southeast Paulding county. Most of the downed or damaged trees were in the Morningside Drive, Morris Road, South Lake Drive, Harper's Lake Drive, and Cleburne Parkway areas. Public estimated that the damage was the result of a thunderstorm downburst.

Thunderstorm Wind, Cobb

When
July 9, 6:40 PM EST to 7:15 PM EST
Where
Cobb County, Powder Spgs to 3 mi SE of Mableton
Measured
52 kt (60 mph) estimated gust
Property damage
$500,000
Reported by
County Official
Coordinates
33.850, -84.670

The Cobb County 911 Center reported widespread and extensive damage from downed trees across the southern portion of the county, from Powder Springs, to Austell, to Mableton. Several of the trees fell on homes and a number of power lines were also brought down as well. Over 1000 residents in the county were left without power following the storms, in some cases throughout the night.

Thunderstorm Wind, Douglas

When
July 9, 7:00 PM EST to 7:15 PM EST
Where
Douglas County, 1.43 mi NW of Chapel Hill to 1 mi SSE of Chapel Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$150,000
Reported by
Emergency Manager
Coordinates
33.696, -84.735

The Douglas County Emergency Management Director reported that several trees were blown down around Chapel Hill. Trees were down on Holland Drive, Central Church Road, and North Shelby Lane. Three trees were down on a home and three vehicles on North Shelby Road. Several power lines were also down across the city and many power outages were reported in the area. At least 1500 people in the county were left without power for several hours.

Thunderstorm Wind, Wheeler

When
July 9, 7:15 PM EST to 7:25 PM EST
Where
Wheeler County, 6 mi W of Alamo to 2.53 mi SSW of Avants
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
County Official
Coordinates
32.150, -82.883

The Wheeler County 911 Center reported that three trees were down on U.S. Highway 441 near and south of Little Ocmulgee State Park in the far western part of the county, near the Telfair county line.

Thunderstorm Wind, Monroe

When
July 9, 7:18 PM EST to 7:23 PM EST
Where
Monroe County, 2 mi SE of Forsyth to Bolingbroke
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
County Official
Coordinates
33.010, -83.926

The Monroe County 911 Center reported that four trees were down in the southeast part of the county, southeast of Forsyth.

Thunderstorm Wind, Telfair

When
July 9, 7:47 PM EST to 8:00 PM EST
Where
Telfair County, 2 mi NW of Temperance to 2.12 mi NE of China Hill
Measured
36 kt (41 mph) estimated gust
Property damage
$1,000
Reported by
County Official
Coordinates
31.901, -83.174

The Telfair County 911 Center reported that three trees were blown down between the Dodge county border and Jacksonville, near Georgia Highway 117.

Thunderstorm Wind, Fayette

When
July 9, 7:50 PM EST to 7:58 PM EST
Where
Fayette County, 3 mi N of Peachtree City to 3 mi NW of Fayetteville
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
County Official
Coordinates
33.443, -84.570

The Fayette County 911 Center reported that a number of trees and power lines were down across the northern portion of the county from north of Peachtree City to northwest of Fayetteville.

Thunderstorm Wind, Sumter

When
July 9, 7:59 PM EST to 8:05 PM EST
Where
Sumter County, 5 mi NNW of Americus to 1 mi N of Americus
Measured
39 kt (45 mph) estimated gust
Property damage
$2,000
Reported by
County Official
Coordinates
32.137, -84.263

The Sumter County 911 Center reported that two trees were down on power lines in the north part of the county, north of Americus near the Schley county border. U.S. Highway 27 was temporarily blocked from a downed tree.

Thunderstorm Wind, Henry

When
July 9, 8:15 PM EST to 8:17 PM EST
Where
Henry County, 1.63 mi W of Flippen to 2.04 mi W of Blacksville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
County Official
Coordinates
33.483, -84.208

The Henry County 911 Center reported that many trees and power lines were down throughout a recreational vehicle (RV) park located along Jodico Road approximately 3 miles west-northwest of McDonough. Several trees were also down along Interstate-75 from exits 218 to 222.

Thunderstorm Wind, Jasper

When
July 9, 9:03 PM EST to 9:06 PM EST
Where
Jasper County, 1.56 mi SW of Mechanicsville to 8 mi SW of Monticello
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
County Official
Coordinates
33.355, -83.850

The Jasper County 911 Center reported that several trees and power lines were down across the southwest part of the county. One power pole was broken in half as well. One tree fell on a vehicle. Most of the damage was along Partridge Drive, Cook Road, and Pine Tree Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2010Every state in 2010This day in weather historyWarnings in Georgia, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 248943, 249022, 249020, 249021, 248966, 248975, 248982, 248980, 248991, 248994, 248996, 249023, 248995, 249001, 249014, 249015, 249013, 249016, 249019, 249017, 249018.